# SDR SWAA2019021829752

- Difficulty date: January 7, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 141A3532
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT STRINGER SPLICE CORRODED AT BS 367, STR 26L.  R&R STRINGER SPLICE IAW SRM AND DWG.
